# SDR SWAA2019120659378

- Difficulty date: November 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL PANEL 232YHW E LOWER EXIT LIGHT ASSEMBLY BROKEN.          / R&R LIGHT ASSEMBLY PER MM.
